# SDR B4MR97013

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND STA 1030 TOP SIDE FLOORBEAM CORROSION WALL TO WALL.  REPAIRED FLOORBEAM IAW AIA SKETCH NR AIA/E/2594 DATED 7-18-97, APPROVED BY FAA FORM 8110-3 DATED 7-21-97 PN=301 1/2HD 0.040IN AND FILLER 7075-T6.  CORROSION TASK CARD NUMBER C53-111-01.  NON-ROUTINE TASK CARD NUMBER 105803.
